Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized relative difference sets


Author: Stanley E. Payne
Journal: Proc. Amer. Math. Soc. 25 (1970), 46-50
MSC: Primary 05.22; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0253921-8
Erratum: Proc. Amer. Math. Soc. 56 (1976), 392.
MathSciNet review: 0253921
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Bruck-Ryser type nonexistence theorem is given for a class of generalized relative difference sets. Some well-known results on $ (v,k,\lambda )$-designs are generalized and a new class of relative difference sets is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.22, 10.00

Retrieve articles in all journals with MSC: 05.22, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0253921-8
Keywords: Bruck-Ryser, relative difference set, incidence matrix, Hilbert symbol
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society